| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported the picc outpatient clinic at the hospital discovered fluid leakage from a picc line during a maintenance procedure and removed the device from the patient.No further information was provided.Additional information received: leak occurred approximately 10cm away from the insertion site.
Event or Problem Description
It was reported the picc outpatient clinic at the hospital discovered fluid leakage from a picc line during a maintenance procedure and removed the device from the patient.No further information was provided.It was reported this occurred with two devices.This report addresses both devices.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.